Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 33, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at May 1, 2010, 10:23 PM CDT for 4 counties in Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2010, 10:23 PM CDT (03:23 UTC)
- Expired
- May 1, 2010, 11:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Lewis County, TN, Maury County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 73 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 10:22 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
326 WFUS54 KOHX 020323 TOROHX TNC081-101-119-187-020400- /O.NEW.KOHX.TO.W.0033.100502T0323Z-100502T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1023 PM CDT SAT MAY 1 2010 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE... SOUTHEASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE... WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE... EXTREME NORTHEASTERN LEWIS COUNTY IN MIDDLE TENNESSEE... * UNTIL 1100 PM CDT * AT 1019 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 24 MILES SOUTHWEST OF FAIRVIEW...OR 9 MILES SOUTHEAST OF CENTERVILLE...MOVING NORTHEAST AT 50 MPH. * THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. LAT...LON 3600 8711 3584 8693 3559 8734 3573 8748 TIME...MOT...LOC 0323Z 230DEG 45KT 3573 8731 $$ ROSE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at May 1, 8:55 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 1, 8:55 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 855 PM CDT SAT MAY 1 2010 .UPDATE...FLOOD WATCH FOR EASTERN AND SOUTHERN MIDDLE TENNESSEE HAS BEEN CANCELLED SINCE AN AREAL FLOOD WARNING IS IN EFFECT FOR THE ENTIRE COUNTY WARNING AREA THROUGH SUNDAY AFTERNOON. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, May 1, 5:33 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 533 PM CDT SAT MAY 1 2010 TNZ010-011-031>034-061-063>066-075-077>080-093>095-022245- CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON- DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- WAYNE-LAWRENCE-GILES- 533 PM CDT SAT MAY 1 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS AND ISOLATED TORNADOES ARE POSSIBLE TONIGHT...ALONG WITH HEAVY RAINS AND FLOODING. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE SUNDAY AND INTO EARLY MONDAY. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS...FLOODING...AND ANY OTHER SIGNIFICANT WEATHER OCCURRENCES TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ005>009-022>030-056>060-062-022245- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-RUTHERFORD- 533 PM CDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT SIGNIFICANT FLOODING WILL CONTINUE THROUGH THE OVERNIGHT HOURS AS THUNDERSTORMS CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE...ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE SUNDAY AND INTO EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS...FLOODING...AND ANY OTHER SIGNIFICANT WEATHER OCCURRENCES TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 21
In the hours before
Local storm report, May 1, 6:01 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
601 PM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM FLOOD 4 SSE JAMESTOWN 36.38N 84.91W
05/01/2010 FENTRESS TN TRAINED SPOTTER
HIGHWAY 296 IS CLOSED DUE TO HIGH WATER.
&&
STEIGERWALDTLocal storm report, May 1, 7:48 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
748 PM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD NASHVILLE 36.17N 86.78W
05/01/2010 DAVIDSON TN EMERGENCY MNGR
*** 1 FATAL *** ONE FATALITY OCCURRED ON INTERSTATE 24
NEAR BELL ROAD DUE TO DEEP WATER THAT SHUTDOWN THE
INTERSTATE. TIME IS ESTIMATED...AND STILL UNKNOWN WHETHER
MALE OR FEMALE.
&&
STEIGERWALDTLocal storm report, May 1, 8:00 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
800 PM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TORNADO 12 NW DOVER 36.60N 88.00W
05/01/2010 STEWART TN PUBLIC
TREES DOWN AND DAMAGE TO BUILDING AT RUSHING CREEK
CAMPGROUND IN LAND BETWEEN THE LAKES RECREATION AREA NEAR
KENTUCKY AND TENNESSEE BORDER. POWER POLES ALSO SNAPPED
IN AND NEAR CAMPGROUND. SOME TREE DAMAGE WAS NOTED FROM
CAMPGROUND AREA TO ABOUT 6 MILES EAST OF
CAMPGROUND...WITH WIDEST WIDTH OF DAMAGE PATH ABOUT 200
YEARDS.
1144 AM HEAVY RAIN WAVERLY 36.09N 87.79W
05/01/2010 E10.76 INCH HUMPHREYS TN TRAINED SPOTTER
A TRAINED SPOTTER REPORTED 10.76 INCHES OF RAIN OVER THE
PAST 24 HOURS AT TIME OF CALL...AND WAS STILL RECEIVING
RAIN. ALSO REPORTED HALF INCH HAIL AT TIME OF CALL.
1145 AM FLOOD 3 N NOLENSVILLE 35.99N 86.65W
05/01/2010 DAVIDSON TN TRAINED SPOTTER
A TRAINED SPOTTER REPORTED WATER OVER CULBERTSON ROAD
ALONG MILL CREEK NEAR NOLENSVILLE.
1236 PM FLASH FLOOD 10 N CENTERVILLE 35.94N 87.45W
05/01/2010 HICKMAN TN PUBLIC
BOAT RESCUES ALONG I-40 NEAR MILE MARKER 153/154.
1238 PM FLASH FLOOD 8 S NASHVILLE 36.06N 86.78W
05/01/2010 DAVIDSON TN EMERGENCY MNGR
EMERGENCY MNGR REPORTS CLOSING OF BLUFF RD. AND
CULVERTSON RD.
1250 PM HEAVY RAIN WAVERLY 36.09N 87.79W
05/01/2010 M13.34 INCH HUMPHREYS TN TRAINED SPOTTER
STORM TOTAL RAINFALL OVER LAST 24HRS MEASURED AT 13.34
INCHES BY TRAINED SPOTTER.
1259 PM FLASH FLOOD 7 S WAVERLY 35.99N 87.79W
05/01/2010 HUMPHREYS TN TRAINED SPOTTER
SPOTTER RELAYING REPORTS OF WATER RESCUES NEAR THE
HUMPHREYS AND HICKMAN COUNTY LINE...NEAR MILE MARKER 148
ALONG INTERSTATE 40.
0133 PM TSTM WND DMG 4 N NASHVILLE 36.23N 86.78W
05/01/2010 DAVIDSON TN TRAINED SPOTTER
A COUPLE OF TREES UPROUTED NEAR SKYLINE HOSPITAL OFF OF
DICKERSON PIKE.
0150 PM FLASH FLOOD FRANKLIN 35.93N 86.84W
05/01/2010 WILLIAMSON TN TRAINED SPOTTER
SPOTTER REPORTED WATER 2 FEET DEEP AND A CAR STRANDED AT
INTERSTATE 65 AND GALLERIA BLVD...IN THE COOL SPRINGS
AREA.
0218 PM FLOOD MOUNT JULIET 36.21N 86.52W
05/01/2010 WILSON TN TRAINED SPOTTER
SPOTTER REPORTED 6 INCHES OF WATER IN SOME PLACES ALONG
CENTRAL PIKE...JUST EAST OF MOUNT JULIET ROAD.
0241 PM FLASH FLOOD 3 S NASHVILLE 36.13N 86.78W
05/01/2010 DAVIDSON TN TRAINED SPOTTER
1 MILE WEST OF GREEN HILLS. CREEK FLOWING OVER ROADWAY
WITH APPROXIMATE DEPTH OF 3-6 INCHES.
0247 PM TSTM WND GST LIBERTY 36.00N 85.98W
05/01/2010 M58.00 MPH DEKALB TN TRAINED SPOTTER
0336 PM FLOOD 11 SE FRANKLIN 35.82N 86.70W
05/01/2010 WILLIAMSON TN TRAINED SPOTTER
FLOODING REPORTED ALONG PEYTONSVILLE ROAD AND BUCHANAN
ROAD. BUCHANAN ROAD COMPLETELY WASHED OUT WITH TRUNKS OF
TREES FLOATING IN IT. PORTIONS OF PEYTONSVILLE ROAD HAVE
FALLEN INTO A CREEK.
0354 PM FLOOD 1 E FRANKLIN 35.93N 86.82W
05/01/2010 WILLIAMSON TN TRAINED SPOTTER
SMALL CREEK OVERFLOWING HIGHWAY 96 AT YORKTOWN
SUBDIVISION...LOCATED BETWEEN FRANKLIN AND INTERSTATE 65.
WATER DEPTH ABOUT 3 INCHES ON ROADWAY.
0400 PM FLOOD NASHVILLE 36.17N 86.78W
05/01/2010 DAVIDSON TN EMERGENCY MNGR
*** 1 FATAL *** ONE FATALITY OCCURRED ON INTERSTATE 24
NEAR BELL ROAD DUE TO DEEP WATER THAT SHUTDOWN THE
INTERSTATE. TIME IS ESTIMATED...AND STILL UNKNOWN WHETHER
MALE OR FEMALE.
0418 PM FLOOD LAWRENCEBURG 35.25N 87.34W
05/01/2010 LAWRENCE TN EMERGENCY MNGR
FLOODING REPORTED IN THE CITY OF LAWRENCEBURG AND JUST
SOUTHWEST OF LAWRENCEBURG.
0426 PM FLOOD 4 SW BELLE MEADE 36.06N 86.91W
05/01/2010 DAVIDSON TN TRAINED SPOTTER
WATER RUNNING OVER OLD HARDING PIKE FROM THE HARPETH
RIVER NEAR MORTON MILL ROAD. ROADWAY STILL PASSABLE AT
THIS TIME.
0430 PM TSTM WND DMG 1 N SMITHVILLE 35.97N 85.82W
05/01/2010 DEKALB TN LAW ENFORCEMENT
TREES DOWN.
0439 PM FUNNEL CLOUD TULLAHOMA 35.37N 86.22W
05/01/2010 COFFEE TN TRAINED SPOTTER
0440 PM FLOOD CLARKSVILLE 36.56N 87.35W
05/01/2010 MONTGOMERY TN TRAINED SPOTTER
FLOODING WAS REPORTED ALONG YELLOW CREEK AND EAST FORK
CREEK LOCATED SOUTHWEST OF CLARKSVILLE.
0440 PM TSTM WND DMG LORETTO 35.08N 87.44W
05/01/2010 LAWRENCE TN EMERGENCY MNGR
POWER POLLS AND POWER LINES DOWN AT LORETTO...WITH TREE
DAMAGE EXTENDING FROM LORETTO TO LEOMA.
0451 PM HEAVY RAIN 7 SE CARTHAGE 36.19N 85.85W
05/01/2010 E0.00 INCH SMITH TN TRAINED SPOTTER
ON HIGHWAY 53 NEAR CHESTNUT MOUND...HILLSIDE GAVE WAY DUE
TO HEAVY RAIN AND BLOCKING ONE HALF OF THE HIGHWAY.
0528 PM FLOOD SMYRNA 35.98N 86.52W
05/01/2010 RUTHERFORD TN PUBLIC
BRIDGE ON ONE MILE LANE THAT CROSSES STEWARTS CREEK IS
UNDER WATER.
0558 PM FLOOD 4 SSE JAMESTOWN 36.38N 84.91W
05/01/2010 FENTRESS TN TRAINED SPOTTER
HIGHWAY 296 IS CLOSED DUE TO HIGH WATER.
&&
STEIGERWALDTLocal storm report, May 1, 8:18 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
818 PM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM FLASH FLOOD 10 S DOVER 36.34N 87.84W
05/01/2010 STEWART TN EMERGENCY MNGR
*** 2 FATAL *** SUV ATTEMPTED TO CROSS A SWOLLEN CREEK ON
UPPER ALSUP ROAD
&&
ROSESpecial weather statement, May 1, 10:02 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1002 PM CDT SAT MAY 1 2010 TNZ005-006-022>026-020400- BENTON-CHEATHAM-DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART- 1002 PM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DICKSON... HOUSTON...HUMPHREYS...MONTGOMERY AND STEWART COUNTIES... AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERAL STRONG TO SEVERE THUNDERSTORM NEAR CAMDEN...ERIN...AND EXTREME SOUTHERN MONTGOMERY COUNTY. THESE STORMS ARE MOVING NORTHEAST AT 40 TO 50 MPH. THESE STORMS WILL BE AFFECTING AREAS AROUND CLARKSVILLE AND DOVER BY 1100 PM. NICKEL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. 19
Special weather statement, May 1, 10:16 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1016 PM CDT SAT MAY 1 2010 TNZ005-006-022>026-020400- BENTON-CHEATHAM-DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART- 1016 PM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DICKSON... HOUSTON...HUMPHREYS...MONTGOMERY AND STEWART COUNTIES... AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERAL STRONG TO SEVERE THUNDERSTORMS NEAR CAMDEN...ERIN...AND EXTREME SOUTHERN MONTGOMERY COUNTY. THESE STORMS ARE MOVING NORTHEAST AT 40 TO 50 MPH. THESE STORMS WILL BE AFFECTING AREAS AROUND CLARKSVILLE AND DOVER BY 1100 PM. NICKEL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. 19
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:44 PM CDT | River Flood Warning | OHX | Hickman | 5 days |
| May 1, 8:47 PM CDT | River Flood Warning | OHX | Bedford, Marshall | 43 hr |
| May 1, 8:47 PM CDT | River Flood Warning | OHX | Maury | 4 days |
| May 1, 8:47 PM CDT | River Flood Warning | OHX | Lawrence | 43 hr |
| May 1, 8:47 PM CDT | River Flood Warning | OHX | Giles | 43 hr |
| May 1, 8:47 PM CDT | River Flood Warning | OHX | Giles | 43 hr |
| May 1, 9:31 PM CDT | River Flood Warning | OHX | Montgomery | 7 days |
| May 1, 9:37 PM CDT | Tornado Warning | OHX | Hickman, Lawrence, Lewis, Maury | 23 min |
| May 1, 9:48 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 27 min |
| May 1, 9:59 PM CDT | Tornado Warning | OHX | Lawrence, Lewis, Maury | 31 min |
| May 1, 10:01 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 29 min |
| May 1, 10:17 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 13 min |
| May 1, 10:24 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 6 min |
| May 1, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 18 min |
| May 2, 1:40 AM CDT | River Flood Warning | OHX | Bedford | 5 hr |
| May 2, 3:05 AM CDT | Tornado Warning | OHX | Benton, Houston, Humphreys, Stewart | 55 min |
| May 2, 4:28 AM CDT | Tornado Warning | OHX | Benton, Humphreys, Perry | 32 min |
| May 2, 4:46 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 29 min |
| May 2, 5:06 AM CDT | Tornado Warning | OHX | Dickson, Hickman | 24 min |
| May 2, 5:31 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 29 min |
| May 2, 5:53 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 37 min |
| May 2, 5:57 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 42 min |
| May 2, 6:12 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 48 min |
| May 2, 6:31 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 29 min |
| May 2, 6:36 AM CDT | River Flood Advisory | OHX | Clay, Jackson | 12 hr |
| May 2, 6:36 AM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| May 2, 6:36 AM CDT | River Flood Advisory | OHX | Smith | 3 hr |
| May 2, 6:59 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 31 min |
| May 2, 7:36 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 24 min |
| May 2, 7:49 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 26 min |
| May 2, 8:13 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Sumner, Trousdale and 1 more | 32 min |
| May 2, 8:49 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 41 min |
| May 2, 8:58 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Sumner, Trousdale, Williamson and 1 more | 47 min |
| May 2, 9:21 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lewis, Perry, Wayne, Williamson | 24 min |
| May 2, 9:35 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lewis, Perry, Wayne, Williamson | 10 min |
| May 2, 9:50 AM CDT | River Flood Warning | OHX | Davidson | 4 days |
| May 2, 9:50 AM CDT | River Flood Warning | OHX | Smith | 6 hr |
| May 2, 9:54 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 21 min |
| May 2, 11:04 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Rutherford, Williamson | 26 min |
| May 2, 11:25 AM CDT | River Flood Warning | OHX | Davidson | 20 hr |
| May 2, 11:25 AM CDT | River Flood Warning | OHX | Davidson | 7 hr |
| May 2, 11:25 AM CDT | River Flood Warning | OHX | Davidson | 7 hr |
| May 2, 11:25 AM CDT | River Flood Warning | OHX | Davidson | 7 hr |
| May 2, 11:34 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 26 min |
| May 2, 12:35 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 25 min |
| May 2, 1:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner | 20 min |
| May 2, 2:09 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam, Smith | 21 min |
| May 2, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 31 min |
| May 2, 5:27 PM CDT | Areal Flood Warning | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 24 hr |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.